# SDR DXTA2023030682120

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0200
- Aircraft time: 3,953 hours, 2,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERG LIGHT: THE COCKPIT FLOOD LIGHT IS 100% OUT . MOVING THE RHEOSTAT HAS NO EFFECT. WE CYCLED THE AIRCRAFT POWER AND IT HAD NO EFFECT. *** CORRECTIVE ACTION *** POWERED UP AND VERIFIED OVERHEAD COCKPIT FLOOD LIGHT IS INOPREATIVE. VERIFIED ALL C/B'S ARE ENGAGED INCLUDING THE COCKPIT FLOOD LIGHT ON LH ORCUIT BREAKER PANEL AND ALL BREAKERS IN AFT BAGGAGE COMPARTMENT J-BOX. GAINED ACCESS TO OVERHEAD FLOOD LIGHT ASSEMBLY AND FOUND CONNECTOR FC-999 GOING TO 
LIGHT ASSEMBLY NOT FULLY SEATED. RESECURED CONNECTOR, LIGHT OPS CHECKS NORMAL NOW. REINSTALLED OVERHEAD FLOOD LIGHT ASSEMBLY PANEL. WORK PERFORMED IAW CE-680A AMM 33-10-00.
